# SDR REXA2015082000828

- Difficulty date: August 20, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-420-300 RT PYLON ACCESS PANEL 443BT CRACKED AT AFT MOUNT HOLE.  RE-SKINNED RT PYLON ACCESS PANEL 443BT IAW SRM 51-42-10 & 51-42-06.
